# SDR IXXA07SMN237S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Elongated
- Location: Rt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INTERNAL VANE WITH ELONGATED HOLES AT STATION XS 247.000.  REMOVED FASTENERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-20D, 51-3-1, FORM FAA 8110-3 NUMBER 07532 DATED 11-08-07 SEMAN DRAWING NUMBER ED-4649 DATED 11-07-07, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SMN 242-4, AND DC8 SRM 51-1-8B.
